Please use this identifier to cite or link to this item:
Title: Conjugate points on homogeneous spaces
Authors: Rauch, Harry E.
Newman, Donald J.
Flatto, Leopold
Koranyi, Adam
Chavel, Isaac
Keywords: Mathematics.
Issue Date: 1966
Publisher: ProQuest Dissertations & Theses
Citation: Chavel, I. (1966). Conjugate points on homogeneous spaces (Publication No. 302195802) [Doctoral dissertation, Yeshiva University]. ==Source: Dissertation Abstracts International, Volume: 27-06, Section: B, page: 2016.
Description: Doctoral dissertation, YU only
ISBN: 9798641481425
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
IChavel_1966 YU only.pdf
  Restricted Access
3.62 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.